Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

130 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hypertension and other risk factors,please suggest

I was going through the portals in health to know more about the causes of high Blood pressure. I was surprised to know that the cause of high Blood pressure in 80 to 35 percent of people is without known cause. It is called essential hypertension. The other causes are also many in number and there are many disease in human that can increase blood pressure. Interestingly that is why doctors always check blood pressure even though you see him for stomach pain or headache or eye check up. If your doctor is not measuring, please ask him to measure to.
Sat, 17 Oct 2009
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
  User's Response
's  Response
I am writing about my niece. She is just 8years old. She has a peculiar problem called Polycystic Kidney disease. There are cysts in liver and spleen also. She has put up with the high blood pressure. She is on dialysis once in a week and her BP fluctuates on and off. We are more concerned about her rare disease but she landed up in blood pressure. Her doctor says as the kidney functioning is not proper the BP shoots up. I don’t want to write more about her. I mention this to let the people know if kidney is not properly functioning the blood pressure also rises
  User's Response
markku's  Response
The present day lifestyle is vulnerable to high blood pressure in some people. The stressful life more particularly the Type A personalities are more vulnerable to have high blood pressure.
  User's Response
Piyush Pandey's  Response
hypertension will come to most of the people whose parents have high blood pressure, people who eat too much of fat and people who are fat are prone for hypertension. so people who will fulfill this criteria should get there blood pressure measured regularly once in every year.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 54 yo, have been treated for hypertension since age twenty. I am not overweight nor do I have any other risk factors. I was on birth control pills at the time of dx which I discontinued immediately. I have recently stopped taking losartan secondary to muscular side effects. at that time I was taking 5mg bystolic to compliment the losartin and am now taking 20mg bystolic. what classification of antihypertensive agent do you recommend to facilitate a much smaller dose of bystolic as I do not need the lowered metabolism?

doctor1 MD

Hi doctor, I am 42, My my height is 5.10, weight is 75kg, My blood pressure is 150/110, my SG0T -91 SGPT-61, I Met my physician yesterday he prescribed me - UDILIV 150mg twice daily and other medication for hypertension , I am feeling very weak and drowsy, He told me every thing is ok u take medication. is there any reason for this weakness and any suggestion from ur side

doctor1 MD

I feel my blood pressure going up, which it was like this before I got pregnant. We went to my appointment my blood pressure went up. which it goes up all the time. My doctor isn t listening to my concerns. Should I find a different high risk doctor?

Recent questions on  Pain in my stomach

doctor1 MD

hi... umm... somethings wrong with me... umm... well first off im female... and the left side of my stomach hurts reallly bad... it feels like i have to pee every 3 mins but than when i go i only squeeze out a few drops.... i also noticed that the left side of my stomache sticks out just a little more than the right side... whats wrong with me? :( im only 20 i shouldnt be falling apart :(

doctor1 MD

I have feel stomach pain as well as knee pain from lat few days. My doctor Has advised me for following medicines Ofloxacin and Ornidazole , Nutriline B plus and Mefenamic Acid and Dicyclomine HCI tablet. After having first dose in morning I a feeling a dry throat and feeling heavy. What can be thereason

doctor1 MD

I ve been feeling like a burning sensation on my lower belly area and also very little burning sensation where I urinate. I had a urine test yesterday but the results show traces of blood (that I cannot see with naked eyes) and no trace of urinary tract infection. I also have fibroids for years and the last time the gynocologists checked them (4 years ago) he sais they were very small and should not worry about them. I ve also heard that some drugs might cause the blood in the urine and the new medication I ve been taking is Lipitor and because it caused me stomach pain and burning my doctor asked that I stop it (which I did 2 nights ago. What do you think the cause of the blood might be?

doctor1 MD

Hi please can you help me.. I had an operation to remove a football sized tumor from my womb 4 years ago. A month after the initial surgery I went back into hospital to have a full hysterectomy. I was cut up mystomach both times. I have since had two operation to help releive adhesions on my colon and small bowel. I am still in very severe stomach pain and if I bend , lift or carry anything or even if my stomach is examined it swells dramatically and I have sever pain and discomfort. No body can help me or give mean explanation.. this is unbearable and is affecting my everyday life. thanks

doctor1 MD

Hey doctor, My gp recently ordered some blood test for me for malabsorption gut issues and pain in my stomach after eating. The tests includes B12, plasma zinc, tTG, se copper, Fe studies, Vitiam D, coeliac genetic test and fasting homocysteine ....

doctor1 MD

My stool tested positive for H Pylori and I was given a regimen of antibiotics for one week and Esomeprazole 40mg tablet per day for three weeks. I have finished the dose of antibiotics and have completed two weeks of the Esoeprazole dosage. But I...

doctor1 MD

I am feeling pain in upper part of stomach(just below ribs) from past few days. 5 Days ago I have ate some outside food and on same day I have lifted some heavy weights during home shifting. Since then I am feeling pain in my stomach every night...